# SDR COMA9560588

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2421143
- Condition: Failed
- Location: Lt Fuel Syst
- Part time: 1,485 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL TRANSFER SHUT OFF VALVE CAUTION MESSAGE ON EICAS.  REPLACED THE FUEL TRANSFER VALVE.
